zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for fractional differential inclusions with separated boundary conditions in Banach space. (English) Zbl 1272.34007
Summary: We discuss the existence of solutions for a class of some separated boundary differential inclusions of fractional orders $2 < \alpha < 3$ involving the Caputo derivative. In order to obtain necessary conditions for the existence result, we apply the fixed point technique, fractional calculus, and multivalued analysis.

MSC:
34A08Fractional differential equations
34G25Evolution inclusions
34B15Nonlinear boundary value problems for ODE
47N20Applications of operator theory to differential and integral equations
WorldCat.org
Full Text: DOI
References:
[1] R. P. Agarwal, D. O’Regan, and S. Stan\vek, “Positive solutions for mixed problems of singular fractional differential equations,” Mathematische Nachrichten, vol. 285, no. 1, pp. 27-41, 2012. · Zbl 1232.26005 · doi:10.1002/mana.201000043
[2] B. Ahmad, J. J. Nieto, and J. Pimentel, “Some boundary value problems of fractional differential equations and inclusions,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1238-1250, 2011. · Zbl 1228.34011 · doi:10.1016/j.camwa.2011.02.035
[3] B. Ahmad and S. K. Ntouyas, “A note on fractional differential equations with fractional separated boundary conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 818703, 11 pages, 2012. · Zbl 1244.34004 · doi:10.1155/2012/818703
[4] Z. Bai and W. Sun, “Existence and multiplicity of positive solutions for singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 63, no. 9, pp. 1369-1381, 2012. · Zbl 1247.34006 · doi:10.1016/j.camwa.2011.12.078
[5] J. Caballero, J. Harjani, and K. Sadarangani, “Positive solutions for a class of singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1325-1332, 2011. · Zbl 1235.34010 · doi:10.1016/j.camwa.2011.04.013
[6] I. J. Cabrera, J. Harjani, and K. B. Sadarangani, “Existence and uniqueness of positive solutions for a singular fractional three-point boundary value problem,” Abstract and Applied Analysis, vol. 2012, Article ID 803417, 18 pages, 2012. · Zbl 1246.34006 · doi:10.1155/2012/803417
[7] J. Jin, X. Liu, and M. Jia, “Existence of positive solutions for singular fractional differential equations with integral boundary conditions,” Electronic Journal of Differential Equations, vol. 2012, no. 63, pp. 1-14, 2012. · Zbl 1261.34005
[8] D. O’Regan and S. Stanek, “Fractional boundary value problems with singularities in space variables,” Nonlinear Dynamics, vol. 71, no. 4, pp. 641-652, 2013. · doi:10.1007/s11071-012-0443-x
[9] B. Ahmad and S. K. Ntouyas, “Boundary value problems for n-th order differential inclusions with four-point integral boundary conditions,” Opuscula Mathematica, vol. 32, no. 2, pp. 205-226, 2012. · Zbl 1252.34024 · doi:10.7494/OpMath.2012.32.2.205
[10] A. Boucherif and N. Al-Malki, “Solvability of Neumann boundary-value problems with Carathéodory nonlinearities,” Electronic Journal of Differential Equations, vol. 2004, no. 51, pp. 1-7, 2004. · Zbl 1095.34516 · emis:journals/EJDE/Volumes/2004/51/abstr.html · eudml:126371
[11] G. A. Chechkin, D. Cioranescu, A. Damlamian, and A. L. Piatnitski, “On boundary value problem with singular inhomogeneity concentrated on the boundary,” Journal de Mathématiques Pures et Appliquées, vol. 98, no. 2, pp. 115-138, 2012. · Zbl 1277.35142 · doi:10.1016/j.matpur.2011.11.002
[12] A. Nouy, M. Chevreuil, and E. Safatly, “Fictitious domain method and separated representations for the solution of boundary value problems on uncertain parameterized domains,” Computer Methods in Applied Mechanics and Engineering, vol. 200, no. 45-46, pp. 3066-3082, 2011. · Zbl 1230.65135 · doi:10.1016/j.cma.2011.07.002
[13] M. Bragdi and M. Hazi, “Existence and uniqueness of solutions of fractional quasilinear mixed integrodifferential equations with nonlocal condition in Banach spaces,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2012, no. 51, pp. 1-16, 2012. · Zbl 1243.93017
[14] A. Debbouche and D. Baleanu, “Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1442-1450, 2011. · Zbl 1228.45013 · doi:10.1016/j.camwa.2011.03.075
[15] A. Debbouche and D. Baleanu, “Exact null controllability for fractional nonlocal integrodifferential equations via implicit evolution system,” Journal of Applied Mathematics, vol. 2012, Article ID 931975, 17 pages, 2012. · Zbl 1251.93029 · doi:10.1155/2012/931975
[16] A. Debbouche, D. Baleanu, and R. P. Agarwal, “Nonlocal nonlinear integrodifferential equations of fractional orders,” Boundary Value Problems, vol. 2012, article 78, pp. 1-10, 2012. · Zbl 1277.35337 · doi:10.1186/1687-2770-2012-78
[17] C. Kou, H. Zhou, and C. Li, “Existence and continuation theorems of Riemann-Liouville type fractional differential equations,” International Journal of Bifurcation and Chaos, vol. 22, no. 4, Article ID 1250077, 12 pages, 2012. · Zbl 1258.34016 · doi:10.1142/S0218127412500770
[18] C. Li and Y. Ma, “Fractional dynamical system and its linearization theorem,” Nonlinear Dynamics, vol. 71, no. 4, pp. 621-633, 2013. · Zbl 1268.34019
[19] C. P. Li and F. R. Zhang, “A survey on the stability of fractional differential equations,” The European Physical Journal: Special Topics, vol. 193, no. 1, pp. 27-47, 2011. · doi:10.1140/epjst/e2011-01379-1
[20] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006. · Zbl 1092.45003
[21] I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1993. · Zbl 0918.34010
[22] T. M. Atanackovic and B. Stankovic, “Generalized wave equation in nonlocal elasticity,” Acta Mechanica, vol. 208, no. 1-2, pp. 1-10, 2009. · Zbl 05620332 · doi:10.1007/s00707-008-0120-9
[23] M. Caputo, “Linear models of dissipation whose q is almost frequency independent-part II,” Geophysical Journal of the Royal Astronomical Society, vol. 13, pp. 529-539, 1967.
[24] D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609-625, 1996. · Zbl 0881.34005 · doi:10.1006/jmaa.1996.0456
[25] T. Qiu and Z. Bai, “Existence of positive solutions for singular fractional differential equations,” Electronic Journal of Differential Equations, vol. 2008, no. 146, pp. 1-9, 2008. · Zbl 1172.34313 · emis:journals/EJDE/Volumes/2008/146/abstr.html · eudml:130711
[26] M. Aitaliobrahim, “Neumann boundary-value problems for differential inclusions in banach spaces,” Electronic Journal of Differential Equations, vol. 2010, no. 104, pp. 1-5, 2010. · Zbl 1200.34066 · emis:journals/EJDE/Volumes/2010/104/abstr.html · eudml:229852